MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Catalog Number 309606
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip leaked at the connection.No serious injury or medical intervention was reported.
 
Event or Problem Description
It was reported that bd safety-lok bd disposable syringe with bd luer-lok tip leaked at the connection.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Four sealed 3ml safety lok packaged syringes were received and confirmed to be from batch #8122590 (p/n 309606) ¿ a syringe-only product.Based on the complaint description the leakage observed was at the syringe connection with a needle.This is a no needle syringe and the needle component used is unknown.The syringes were removed from the individual syringe packages and visually evaluated.The barrel tip and luer had no signs of damage or molding issues that would cause leakage when connected to a needle.No defects were observed.The visually evaluated syringes were paired with a standard needle via luer lok.Each syringe was filled with liquid then the liquid was expelled.No leakage was observed.The reported defect was not identified in the samples received.No corrective actions recommended since product defect was not confirmed.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
Correction: describe event or problem: it was reported that bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip leaked at the connection.There were 5 occurrences of this event.No serious injury or medical intervention was reported.
 
Event or Problem Description
It was reported that bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip leaked at the connection.There were 5 occurrences of this event.No serious injury or medical intervention was reported.

Brand Name
BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7992357
Report Number1213809-2018-00687
Device Sequence Number1104806
Product Code FMI
UDI-Device Identifier30382903096061
UDI-Public30382903096061
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number309606
Device Lot Number8122590
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer10/02/2018
10/02/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/29/2018
01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;